MAUDE Adverse Event Report: Abiomed, Inc. - 1220648 Kit, 14Fr Introducer, 13cm&25cm, Sterile; Introducer, Catheter (Introducer)

Abiomed, Inc. - 1220648 Kit, 14Fr Introducer, 13cm&25cm, Sterile; Introducer, Catheter (Introducer)
Catalog Number 0052-3046
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Clinical narrative: impella cp was inserted (side not reported) in a patient (gender and age not reported) presenting with unknown indication.The patient¿s comorbidities were peripheral artery disease (pad) and peripheral vascular disease (pvd).The patient¿s clinical state prior to initiation of support was society for cardiovascular angiography and interventions (scai) shock stage was not reported.A sheath insertion was unsuccessful due to patient anatomy.A guidewire was utilized, serial pre-dilation was performed, the approximate insertion angle was reported as 45°, and no excessive force was applied during the procedure.The vessel diameter was reported as ¿4 mm for cp use.The procedure was aborted.A replacement sheath was placed, and no delivery issues were encountered.No patient harm was reported.The reported inability to insert the sheath was attributed to patient anatomy and underlying vascular conditions (pad/pvd) rather than a device-related issue.
 
Additional Manufacturer Narrative
Additional information was received.Only the sheath was opened and no patient information is available.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by abiomed inc, or its employees that the report constitutes an admission that the product, abiomed inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
Kit, 14Fr Introducer, 13cm&25cm, Sterile
Common Device Name
Introducer, Catheter (Introducer)
Manufacturer (Section D)
Abiomed, Inc. - 1220648
22 cherry hill drive
danvers MA 01923
Manufacturer (Section G)
Abiomed, Inc.
22 cherry hill drive
danvers MA 01923
Manufacturer Contact
derek sammarco
22 cherry hill drive
danvers, MA 01923
+1(781)493-4967
MDR Report Key50174004
Report Number1220648-2026-11360
Device Sequence Number15514689
Product Code DYB
UDI-Device Identifier00813502013474
UDI-Public(01)00813502013474(17)280401(10)S9817428
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P140003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0052-3046
Device Lot NumberS9817428
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2026
Supplement Date Received by Manufacturer09/18/2026
Initial Report FDA Received Date08/07/2026
Supplement Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown